MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954790
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Scar Tissue (2060)
Date of Event 08/24/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2015- patient underwent hernia repair with implant of 3dmax mesh (device 1) (note: there is no information provided regarding 3dmax in medical records and plaintiff profile form).(b)(6) 2016- patient was diagnosed with incisional hernia thereby underwent repair with implant of ventralight st.(ppf/mrr) (note: there is no operative notes provided for this procedure in medical records).(b)(6) 2016- patient underwent partial removal of infected 3dmax mesh (device 1) and ventralight st mesh (device 2) (ppf) (note: there is no operative notes provided for this procedure in medical records).(b)(6) 2017- attorney alleges removal of 3dmax mesh (device 1) and ventralight st mesh (device 2).(ppf) (note: there is no operative notes provided for this procedure in medical records).
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2014) is considered to be a best estimate.This emdr represents the bd ventralight st mesh (device 2).An additional supplemental emdr was submitted to represent the bd 3dmax (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23434083
Report Number1213643-2025-01043
Device Sequence Number8689481
Product Code FTL
UDI-Device Identifier00801741031663
UDI-Public(01)00801741031663(17)160728(10)HUYG0528
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2016
Device Catalogue Number5954790
Device Lot NumberHUYG0528
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale